MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 36MM-STERILE; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 36MM-STERILE; APPLIANCE,FIXATION,NAIL
Model Number 412.212S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a removal procedure due to avascular necrosis (avn) of the femoral head on (b)(6) 2020, the surgeon experienced difficulty in the removal of the femoral neck system (fns) hardware due to the locking screw being cold welded to the plate.Initially, the patient had fns implantation on (b)(6) 2020.It was also mentioned that the removal tool was bent during the removal process.A broken screw removal was used to remove the screw from plate.The procedure was successfully completed with 30 minutes surgical delay.There was no patient consequence reported.Concomitant device reported: fns antirotation screw (part # 04.168.495s, lot # unknown, quantity 1), fns bolt (part # 04.168.295s, lot # unknown, quantity 1).This is report 2 of 2 for (b)(4).

Brand Name
5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 36MM-STERILE
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10208081
Report Number2939274-2020-03027
Device Sequence Number2134111
Product Code KTT
UDI-Device Identifier10886982275394
UDI-Public(01)10886982275394
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K000682
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number412.212S
Device Catalogue Number412.212S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/17/2020
Initial Report FDA Received Date06/29/2020
Patient Sequence Number1
Patient Age60 YR
Patient Weight100